# SDR CA131118012

- Difficulty date: November 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THAT, APPROXIMATELY 30 MINUTES AFTER TAKING OFF, THE NR 1 ENGINE FLAMED OUT. THEY ATTEMPTED A RESTART BUT SINCE THEY GOT NO OIL PRESSURE INDICATION THEY ABORTED THE RESTART AND RETURNED TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  THE ENGINE IS BEING REMOVED.
